Results overview: Found 2 records in 0.02 seconds.
Articles, 2 records found
Articles 2 records found  
1.
9 p, 291.8 KB A generalization of the strong Fitzpatrick inequality / Elias, Leonardo M. (Universidade Federal do Paraná) ; Martínez Legaz, Juan Enrique (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica)
We present a generalization of the strong Fitzpatrick inequality in the context of reflexive Banach spaces, involving a twisted bigger conjugate function. We also introduce a related family of gap functions for maximal monotone inclusion problems.
2017 - 10.1080/02331934.2016.1179738
Optimization, Vol. 6, Num. 6 (2017) , p.917-923  
2.
15 p, 334.0 KB A simplified conjugation scheme for lower semi-continuous functions / Elias, Leonardo M. (Universidade Federal do Paraná. Programa de Pós-Graduação em Matemática) ; Martínez Legaz, Juan Enrique (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica)
We present two generalized conjugation schemes for lower semi-continuous functions defined on a real Banach space whose norm is Fréchet differentiable off the origin, and sketch their applications to optimization duality theory. [...]
2016 - 10.1080/02331934.2015.1080700
Optimization, Vol. 65, Núm. 4 (2016)  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.